# SDR FDEA2019101422608

- Difficulty date: October 12, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD AFTER HINGE (FLAP SIDE) OUTBOARD PIVOT HOLE BORE CORRODED.  CORROSION  REWORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-52-03.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-52-03, AND EA 1-5750-159801 H, PART 3, STEP 2A, AND STEP 2B.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
